# SDR 9901599962

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47362
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE IN AFT CABIN AFTER TAKEOFF.  SMOKE DETECTOR DID ACTIVATE.  CREW DECLARED AN EMERGENCY AND FLIGHT WAS RETURNED TO ATL.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE RAN AIR CONDITIONING PACKS TO FULL HOT AND NO SMOKE OR FUMES WERE APPARANT.  IT IS SUSPECTED THAT SMOKE WAS CAUSED BY RESIDUAL ENGINE OIL.  REPLACED LEFT AND RIGHT WATER SEPARATORS.  LEAK AND OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
